# SDR REXA2016081801703

- Difficulty date: August 18, 2016
- Submitted: September 12, 2016
- Operation: Air carrier
- Aircraft: N8847A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7847
- Aircraft time: 26,880 hours, 24,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 601R3501219
- Condition: Cracked
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY BS 621 BULKHEAD AFT SIDE ANGLE AT STRINGER 13L IS CRACKED.  REMOVED & REPLACED THE ANGLE IAW SRM 51-42-06 & 51-42-21.
